Bulletin of the Belgian Mathematical Society - Simon Stevin

An operator representation for weighted inductive limits of spaces of vector valued holomorphic functions

Klaus D. Bierstedt and Silke Holtmanns

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 8, Number 4 (2001), 577-589.

Dates
First available in Project Euclid: 10 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1102714789

Digital Object Identifier
doi:10.36045/bbms/1102714789

Mathematical Reviews number (MathSciNet)
MR1875380

Zentralblatt MATH identifier
1044.46004

Subjects
Primary: 46E10: Topological linear spaces of continuous, differentiable or analytic functions
Secondary: 46A13: Spaces defined by inductive or projective limits (LB, LF, etc.) [See also 46M40] 46E40: Spaces of vector- and operator-valued functions

Citation

Bierstedt, Klaus D.; Holtmanns, Silke. An operator representation for weighted inductive limits of spaces of vector valued holomorphic functions. Bull. Belg. Math. Soc. Simon Stevin 8 (2001), no. 4, 577--589. doi:10.36045/bbms/1102714789. https://projecteuclid.org/euclid.bbms/1102714789


Export citation